I have been on duloxetine for about a year for depression and anxiety. While it has been somewhat effective in treating those, it wasn't effective enough to justify sticking with it given the side effects I was experiencing--mainly fatigue and headaches. My psychiatrist developed a plan for me to taper off very gradually (I know withdrawal from this med can be nasty), and I'm now 2 weeks in. I've had some withdrawal side effects--slight dizziness on occasion, fatigue, nightmares, and headaches, but nothing has been as bad as the sudden weight gain--I've been gaining a pound every one or two days! After just two weeks I am up 6 pounds! This despite being very careful with my diet and exercise. Has anyone else experienced this? If so, did the weight gain stop eventually? Were you able to lose the weight once fully off the meds?
At the beginning of getting off Duloxetine I did not gain weight, I did not lose weight either. After completely getting off the med (4 1/2 months of reducing dose) I did lose 18 lbs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.